# SDR DALA2025081105968

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,256 hours, 10,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130990) FWD CARGO L/H TRANSITION ANGLE HAS CORROSION FROM ST 500 TO STA 500K. REMOVED AND REPLACED DUE TO MULTIPLE OUT OF LIMITS AREAS IAW B737-900 SRM53-00-53-ZR-5 51-40-02-AND 51-40-05.
